# SDR CALA9601069

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39143301
- Condition: Cracked
- Location: Pax Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125 INCH CRACK IN MAIN CABIN DOOR JAMB INTERNAL FITTING FOR DOOR STOP.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-00.
